Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/26313

Title: Invariant densities and escape rates: rigorous and computable approximations in the L[infinity]-norm
Authors: Bahsoun, Wael
Bose, Christopher
Issue Date: 2011
Publisher: © Elsevier
Citation: BAHSOUN, W. and BOSE, C., 2011. Invariant densities and escape rates: rigorous and computable approximations in the L[infinity]-norm. Nonlinear Analysis: Theory, Methods and Applications, 74 (13), pp.4481-4495.
Abstract: In this article, we study piecewise linear discretization schemes for transfer operators (PerronFrobenius operators) associated with interval maps. We show how these can be used to provide rigorous pointwise approximations for invariant densities of Markov interval maps. We also derive the order of convergence of the approximate invariant density to the real one in the L ∞ -norm. The outcome of this paper complements recent results on the formulae of escape rates of open dynamical systems, (Keller and Liverani, 2009) [7]. In particular, the novelty of our work over previous results on BV and L ∞ approximations is that it provides a method for explicit computation of the approximation error.
Sponsor: CB is supported by an NSERC grant.
Version: Accepted for publication
DOI: 10.1016/j.na.2011.04.012
URI: https://dspace.lboro.ac.uk/2134/26313
Publisher Link: http://dx.doi.org/10.1016/j.na.2011.04.012
ISSN: 0362-546X
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
BB2010.pdfAccepted version502.06 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.